# SDR DALA2021110106744

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 REPAIR TO STA 560 FRAME B/W S-24L-25L REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 535869-14 REV A. CORRECTIVE ACTION: REF ERA 535869-14 REV A. (2000398)
